# SDR IPXA09655000

- Difficulty date: March 4, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C SURVEY SEQUENCE NR 316-F1-03 BETWEEN BS 440 - 462.5 AND STR 22R TO STR 25R REPAIR PATCH IS NOT CORRELATED TO SRM.  SURVEY SEQUENCE NR 316-F1-03 A SINGLE REPAIR COVERING BOTH DAMAGES AT SURVEY SEQUENCE NR 316-F1-03 AND 316-F1-04 AT BS 439.5 TO 463.5 BETWEEN STR 22R TO 27R AREA AS PER RS R53-31-36283 AND UPS EO B767-5330-32665-A.
